# SDR FDEA202403050248

- Difficulty date: March 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 33,986 hours, 18,992 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A5724081101401
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG RIB 5 FWD LUG SHOWS SIGNS OF CORROSION IN GREASE GROOVE.  REPAIRED IAW AIRBUS REPAIR INSTRUCTIONS R57240425. SEE FINAL EA 6-5710-T0378283. TITLE:   WINGS - LH MAIN LANDING GEAR FITTING - REPAIR OF RIB 5 AFT PINTLE FWD LUG BORE   CORROSIION IAW AIRBUS REPAIR DRAWING R57240425.
